Digital Repository

M-curves and symmetric products

Show simple item record Biswas, Indranil en_US D MELLO, SHANE en_US 2019-07-01T05:37:43Z 2019-07-01T05:37:43Z 2017-09 en_US
dc.identifier.citation Proceedings - Mathematical Sciences, 127(4), 615-624. en_US
dc.identifier.issn 0253-4142 en_US
dc.identifier.issn 0973-7685 en_US
dc.identifier.uri en_US
dc.description.abstract Let (X,σ) be a geometrically irreducible smooth projective M-curve of genus g defined over the field of real numbers. We prove that the n-th symmetric product of (X,σ) is an M-variety for n=2,3 and n≥2g−1. en_US
dc.language.iso en en_US
dc.publisher Springer Nature en_US
dc.subject M-curve en_US
dc.subject Symmetric product en_US
dc.subject Real locus en_US
dc.subject 2017 en_US
dc.title M-curves and symmetric products en_US
dc.type Article en_US
dc.contributor.department Dept. of Mathematics en_US
dc.identifier.sourcetitle Proceedings - Mathematical Sciences en_US
dc.publication.originofpublisher Foreign en_US

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Repository

Advanced Search


My Account